# SDR HNAA2012011100470

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,946 hours, 53,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3DF, EMERGENCY EXIT LENS, FELL OFF.  RESECURED LENS COVER AT ROW 3DF.  OK FOR SERVICE.
